Facebook Pixel
EmpowHER Guest

I have a broken cappillary on the outside of my nose - what is the best way to stop the bleeding

By Anonymous March 25, 2010 - 2:59pm
Rate This

Add a Comment1 Comments

HERWriter Guide

Hi Anon - How long has the broken capillary on your nose been bleeding? Have you added any new medications recently? Several drugs including Warfarin, Coumadin and aspirin are blood thinners and can cause capillaries to bleed because they inhibit clotting.

A short term solution you may want to try is applying a facial oil or moisturizer. If this is a recurring problem then you may want to see a dermatologist (skin doctor) to better determine the cause and to make sure that this is not an indicator of a more serious underlying condition.

Will you let us know how you're doing and if this information helps you?
Take care, Pat

March 26, 2010 - 5:22pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.